| Catalog Number |
5407FA2000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 2 devices: degradation problem identified, wear problem, no device problem found, deformation problem / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product not received.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 2 events for the failure: fracture.1 event had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.